본문 바로가기
KERD
논문KCI 등재

퀴놀론과 비스테로이드소염제 투여 후 발생한 급성 간질성 신염이 동반된 DRESS 증후군

DRESS syndrome with acute interstitial nephritis caused by quinolone and non-steroidal anti-inflammatory drugs

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류의학일반

초록

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and severe drug-induced hypersensitivity syndrome characterized by hematological abnormalities and multiorgan involvement. Liver involvement is the most common visceral manifestation. However, renal failure has been rarely described. The common culprit drugs are anticonvulsants and allopurinol. We experienced a patient with DRESS syndrome with acute interstitial nephritis caused by concomitant administration of quinolone and non-steroidal anti-inflammatory drugs (NSAIDs). A 41-year-old man presented with a diffuse erythematous rash and fever which developed after administration of quinolone and NSAIDs for a month due to prostatitis. He was diagnosed with DRESS syndrome. Skin rash, fever, eosinophilia, and elevations of liver enzymes improved with conservative treatment and discontinuation of the causative drugs. However, deterioration of his renal function occurred on day 8 of admission. The levels of blood urea nitrogen and serum creatinine increased and oliguria, proteinuria and urinary eosinophils were observed. Ultrasonography showed diffuse renal enlargement. The clinical features were compatible with acute interstitial nephritis. Despite intravenous rehydration and diuretics, renal function did not improve. After hemodialysis, his renal function recovered completely within 2 weeks without administration of systemic corticosteroid.

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and severe drug-induced hypersensitivity syndrome characterized by hematological abnormalities and multiorgan involvement. Liver involvement is the most common visceral manifestation. However, renal failure has been rarely described. The common culprit drugs are anticonvulsants and allopurinol. We experienced a patient with DRESS syndrome with acute interstitial nephritis caused by concomitant administration of quinolone and non-steroidal anti-inflammatory drugs (NSAIDs). A 41-year-old man presented with a diffuse erythematous rash and fever which developed after administration of quinolone and NSAIDs for a month due to prostatitis. He was diagnosed with DRESS syndrome. Skin rash, fever, eosinophilia, and elevations of liver enzymes improved with conservative treatment and discontinuation of the causative drugs. However, deterioration of his renal function occurred on day 8 of admission. The levels of blood urea nitrogen and serum creatinine increased and oliguria, proteinuria and urinary eosinophils were observed. Ultrasonography showed diffuse renal enlargement. The clinical features were compatible with acute interstitial nephritis. Despite intravenous rehydration and diuretics, renal function did not improve. After hemodialysis, his renal function recovered completely within 2 weeks without administration of systemic corticosteroid.

참고문헌 (19)

  1. Criado PR, "Drug reaction with eosinophilia and systemic symptoms (DRESS)", druginduced hypersensitivity syndrome (DIHS): a review of current concepts, 2012, pp.87, 435~449
  2. Cacoub P, "The DRESS syndrome: a literature review", Am J Med, 124, pp.588~597 (2011)
  3. Augusto JF, "A case of sulphasalazine-induced DRESS syndrome with delayed acute interstitial nephritis", Nephrol Dial Transplant, 24, pp.2940~2942 (2009)
  4. Díaz-Mancebo R, "Dress syndrome and acute tubulointerstitial nephritis after treatment with vancomycin and beta-lactams. Case report and literature review", Nefrologia, 32, pp.685~687 (2012)
  5. O’Meara P, "DRESS with delayed onset acute interstitial nephritis and profound refractory eosinophilia secondary to Vancomycin", Allergy Asthma Clin Immunol, 7, pp.16~ (2011)
  6. Savard S, "Linezolid-associated acute interstitial nephritis and drug rash with eosinophilia and systemic symptoms (DRESS) syndrome", Am J Kidney Dis, 54, pp.e17~e20 (2009)
  7. Shaaban H, "A case of DRESS (drug reaction with eosinophilia and systemic symptoms) with acute interstitial nephritis secondary to lenalidomide", J Oncol Pharm Pract, 20, pp.302~304 (2013)
  8. Zuliani E, "Vancomycininduced hypersensitivity reaction with acute renal failure:resolution following cyclosporine treatment", Clin Nephrol, 64, pp.155~158 (2005)
  9. 김동현, "Comparison of Diagnostic Criteria and Determination of Prognostic Factors for Drug Reaction With Eosinophilia and Systemic Symptoms Syndrome", Allergy, Asthma & Immunology Research, 6(3), pp.216~221 (2014), 대한천식알레르기학회
  10. Ang CC, "Retrospective analysis of drug-induced hypersensitivity syndrome: a study of 27patients", J Am Acad Dermatol, 63, pp.219~227 (2010)
  11. Husain Z, "DRESS syndrome: Part I. Clinical perspectives", J Am Acad Dermatol, 68, pp.693. e1~693. e14 (2013)
  12. Camous X, "Drug reaction with eosinophilia and systemic symptoms: an update on pathogenesis", Curr Opin Immunol, 24, pp.730~735 (2012)
  13. Liu HH., "Safety profile of the fluoroquinolones: focus on levofloxacin", Drug Saf, 33, pp.353~369 (2010)
  14. Bertino J Jr, "The safety profile of the fluoroquinolones", Clin Ther, 22, pp.798~817 (2000)
  15. Praga M, "Changes in the aetiology, clinical presentation and management of acute interstitial nephritis, an increasingly common cause of acute kidney injury", Nephrol Dial Transplant, 30, pp.1472~1479 (2015)
  16. Praga M, "Acute interstitial nephritis", Kidney Int, 77, pp.956~961 (2010)
  17. Shiohara T, "Drug-induced hypersensitivity syndrome (DIHS): a reaction induced by a complex interplay among herpesviruses and antiviral and antidrug immune responses", Allergol Int, 55, pp.1~8 (2006)
  18. Nam YH, "Drug reaction with eosinophilia and systemic symptoms syndrome is not uncommon and shows better clinical outcome than generally recognised", Allergol Immunopathol (Madr), 43, pp.19~24 (2015)
  19. 안철민, "급성 신부전이 동반된 Cephalosporin에 의한 DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) 증후군 1예", 천식 및 알레르기, 25(1), pp.69~72 (2005), 대한천식알레르기학회

관련 논문AI추천

급성 신부전이 동반된 Cephalosporin에 의한 DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) 증후군 1예문재훈, 문정근, 박중원, 안철민, 이근만, 이재현, 홍천수대한천식알레르기학회 · 천식 및 알레르기2005 · 제25권 제1호혈관염을 동반한 DRESS 증후군 1예고영일, 박상훈, 위정욱, 윤병조, 진남철, 한의령대한천식알레르기학회 · 천식 및 알레르기2010 · 제30권 제4호1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰강동윤, 강성윤, 강혜련, 손경희, 이창훈, 장동연, 황영훈대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제2호Drug rash with eosinophilia and systemic symptoms syndrome following cholestatic hepatitis A: a case report박소은, 심주현, 안지현, 유은실, 윤선영, 이단비, 이유미, 이주호, 이한주, 이효정대한간학회 · Clinical and Molecular Hepatology2012 · 제18권 제1호9세 소아에서 아세트아미노펜에 의한 드레스증후군 1예양승, 백혜성, 송한솔, 최우혁, 최원복, 황일태대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2016 · 제4권 제4호Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin김병훈, 박윤수, 박진선, 서일혜, 신동수, 이종록, 정을식, 최병호, 최현석, 하민수대한감염학회 · Infection and Chemotherapy2012 · 제44권 제3호

이 간행물의 다른 논문 (16건)